MathSciNet Relay Station
MathSciNet bibliographic data
MR2373324 (2009a:35276) 35R70 (35J20 35J60 35J85 49J40)
Motreanu, D.; Motreanu, V. V.; Papageorgiou, N. S. Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian. Trans. Amer. Math. Soc. 360 (2008), no. 5, 2527–2545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement